# SDR SWAA2024070304996

- Difficulty date: June 24, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 34,019 hours, 16,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY AISLE LIGHTS RIGHT SIDE FROM 1 DEF TO 21 DEF (6 TOTAL) ARE INOP<[01] REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLIES AND BATTERIES M01676 AT SEAT ROW 8DEF AND M01671 AT SEAT ROW 21DEF IAW AMM 33-51-06. OPS CHECKS ARE GOOD;[02] 02 - INSPECTED PER [AMM 33-51-06-201-NG (POWER SUPPLIES - MAINTENANCE PRACTICES - PERMANENT)]
